# SDR USAA2009012990220

- Difficulty date: January 28, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- Aircraft time: 64,554 hours, 40,492 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - LINE - MAJOR REPAIR - A 3 INCH CRACK IN FUSELAGE SKIN AT AFT LOWER CORNER OF R1 DOOR, BS 328, WL 208, S17R.  REPAIRED FUSELAGE SKIN AT AFT LOWER CORNER OF R1 DOOR, BS 328, WL 208, S17R IAW B737 SRM 53-10-01.
